zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Normal families and the Nevanlinna theory. (English) Zbl 0176.02802

[1]Ahlfors, L.,Complex Analysis. New York, 1966.
[2]Bureau, F., Mémoire sur les fonctions uniformes à point singulier essentiel isolé.Mem. Soc. Roy. Sci. Liège, 17 (1932), 44.
[3]Chuang, C. T., Sur les fonctions holomorphes dans le cercle unité,Bull. Soc. Math. France, 68 (1940), 11–41.
[4]Clunie, J., On a result of Hayman.J. London Math. Soc., 42 (1967), 389–392. · Zbl 0169.40801 · doi:10.1112/jlms/s1-42.1.389
[5]Coddington, E. A. & Levinson, N.,Theory of Ordinary Differential Equations. New York, 1955.
[6]Edrei, A. &Fuchs, W. H. J., Bounds for the number of deficient values of certain classes of meromorphic functions.Proc. London Math. Soc. 12 (1962), 315–344. · Zbl 0103.30001 · doi:10.1112/plms/s3-12.1.315
[7]Hayman, W. K., On Nevanlinna’s second fundamental theorem and extensions.Rend. Circ. Mat. Palermo (2), 2 (1953), 346–392. · Zbl 0053.04502 · doi:10.1007/BF02843711
[8]–, Picard values of meromorphic functions and their derivatives.Ann. of Math., 70 (1959), 9–42. · Zbl 0088.28505 · doi:10.2307/1969890
[9]Hayman, W. K.,Meromorphic Functions. Oxford, 1963.
[10]Hayman, W. K.,Research Problems in Function Theory. London, 1967.
[11]Hiong, K., Sur les fonctions holomorphes dans le cercle-unité admettant un ensemble de valeurs déficientes.J. Math. Pures Appl., 34 (1955), 303–335.
[12]Marty, F., Recherches sur la répartition des valeurs d’une fonction méromorphe.Ann. Fac. Sci. Univ. Toulouse (3), 23 (1931), 183–261.
[13]Milloux, H.,Les Fonctions Méromorphes et leurs Dérivées. Paris, 1940.
[14]Miranda, C., Sur un nouveau critère de normalité pour les familles des fonctions holomorphes.Bull. Soc. Math. France, 63 (1935), 185–196.
[15]Montel, P.,Leçons sur les Familles Normales de Fonctions Analytiques. ... Paris, 1927.
[16]Valiron, G.,Sur les Valeurs Exceptionelles des Fonctions Méromorphes et de leurs Dérivées. Paris, 1937.
[17]Yang, L., Sur les valeurs quasi-exceptionelles des fonctions holomorphes.Sci. Sinica, 13 (1964), 829–885.
[18]Yang, L. &Chang, K., Un nouveau critère et quelques applications.Sci. Sinica, 14 (1965), 1262.